# SDR TRAX200701827

- Difficulty date: November 28, 2007
- Submitted: December 13, 2007
- Operation: Air carrier
- Aircraft: N631AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 31,919 hours, 35,747 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Support Angle
- Condition: Corroded
- Location: Staircase
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT STAIR CASE SUPPORT ANGLE FLANGE, RESOLVED ON W/O: 75891 TASKCARD: N/R-00409.  CORROSION ON AFT STAIR CASE SUPPORT ANGLE FLANGE REMOVED IAW SRM 51-21-42.  REPAIR DETERMINED NOT TO BE A MAJOR REPAIR IN ACCORDANCE WITH S.P. 663 AND FAR 43, APPENDIX A.  REPAIR ACCOMPLISHED IN ACCORDANCE WITH SRM 51-21-42 MATERIAL THICKNESS: 0.050 MATERIAL REMOVED: 0.002 WITHIN LIMITS AS PER SRM: 51-10-10.
